MathSciNet Relay Station
MathSciNet bibliographic data
MR2443103 55P35
Grbić, Jelena; Selick, Paul; Wu, Jie The decomposition of the loop space of the mod 2 Moore space. Algebr. Geom. Topol. 8 (2008), no. 2, 945–951.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement